Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Flash streak n eyes, struck by a hard object in this eye. Cause for the streak?

Hi - I was struck two times on the left side of my eye with a hard object months ago. now I am seeing flash streaks on that side and black large spots that come and go. I was examined completely by and Ophthalmaologist and found nothing with the inside of my eye. But the streak continue. They are getting to be bothersome I don t know what to do.
Asked On : Tue, 1 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response

The trauma could have caused some amount of posterior vitreous detachment (PVD). In this condition the thick gel in the middle of the eye gets detached from its surrounding retina giving rise to symptoms of flashes of light and floaters. It is good to know that your eye has already been examined by an ophthalmologist . It is important to get this exam done so as to check for the intactness of the retina. Since your eye did not reveal any retinal problem, I guess you can stop worrying about the flashes of light and floaters as it is only due to PVD ( which is otherwise not a serious issue). At any point of time if the flashes of light increase or there is a sudden shower of fresh new floaters, along with blurring of vision , then do get the retina examined immediately by a retina specialist so as to look for retinal holes or tears or detachment.

Answered: Tue, 1 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor